JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A STRUCTURE THEOREM FOR A CLASS OF GORENSTEIN IDEALS OF GRADE FOUR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 2,  2014, pp.387-398
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.2.387
 Title & Authors
A STRUCTURE THEOREM FOR A CLASS OF GORENSTEIN IDEALS OF GRADE FOUR
Cho, Yong S.;
  PDF(new window)
 Abstract
In this paper, we give a structure theorem for a class of Gorenstein ideal of grade 4 which is the sum of an almost complete intersection of grade 3 and a Gorenstein ideal of grade 3 geometrically linked by a regular sequence. We also present the Hilbert function of a Gorenstein ideal of grade 4 induced by a Gorenstein matrix f.
 Keywords
almost complete intersection of grade 3;linkage;minimal free resolution;Gorenstein ideals;
 Language
English
 Cited by
1.
ON A CLASS OF GORENSTEIN IDEALS OF GRADE FOUR,;

호남수학학술지, 2014. vol.36. 3, pp.605-622 crossref(new window)
1.
ON A CLASS OF GORENSTEIN IDEALS OF GRADE FOUR, Honam Mathematical Journal, 2014, 36, 3, 605  crossref(new windwow)
 References
1.
H. Bass, On the ubiquity of Gorenstein rings, Math. Z 82 (1963), 8-28. crossref(new window)

2.
A. Brown, A Structure Theorem for a Class of Grade Three Perfect Ideals, J. Algebra. 105 (1987), 308-327. crossref(new window)

3.
David A. Buchsbaum and David Eisenbud, What makes the complex exact?, J. Algebra. 25 (1973), 259-268. crossref(new window)

4.
David A. Buchsbaum and David Eisenbud, Algebra structures for nite free reso-lutions and some structure theorems for ideals of codimension 3, Amer. J. Math. 99(3) (1977), 447-485. crossref(new window)

5.
E. S. Golod, A note on perfect ideals, from the collection "Algebra" (A. I. Kostrikin, Ed) (1980), Moscow State Univ. Publishing House, 37-39.

6.
D. Hilbert, Uber die Theorie der Algebraischen Formen, Math. Ann 36 (1890), 473-534. crossref(new window)

7.
Oh-Jin Kang and Hyoung J. Ko, The structure theorem for Complete Intersec-tions of grade 4, Algebra Collo. 12(2) (2005), 181-197. crossref(new window)

8.
Oh-Jin Kang, Yong S. Cho and Hyoung J. Ko, Structure theory for some classes of grade 3 perfect ideals, J. Algebra. 322 (2009), 2680-2708. crossref(new window)

9.
A. Kustin and M. Miller, Structure theory for a class of grade four Gorenstein ideals, Trans. Amer. Math. Soc. 270 (1982), 287-307. crossref(new window)

10.
C. Peskine and L. Szpiro, Liaison des varieties algebriques, Invent. Math. 26 (1974), 271-302. crossref(new window)

11.
R. Sanchez, A Structure Theorem for Type 3; Grade 3 Perfect Ideals, J. Algebra. 123 (1989), 263-288. crossref(new window)